Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Birmingham, AL

April 6, 2025Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 6:33 AM CDT for Tuscaloosa County, Alabama. It was in force for 114 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 6:33 AM CDT (11:33 UTC)
Expired
Apr 6, 2025, 8:27 AM CDT
In force
114 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:00 AM CDTFLASH FLOOD1 Ne Cottondale, ALSignificant rise of Cottondale Creek.
Apr 6, 7:00 AM CDTFLASH FLOOD1 Ne Cottondale, ALSignificant rise of Cottondale Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

175 
WGUS54 KBMX 061133
FFWBMX
ALC125-061445-
/O.NEW.KBMX.FF.W.0009.250406T1133Z-250406T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
633 AM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southwestern Tuscaloosa County in west central Alabama...

* Until 945 AM CDT.

* At 633 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tuscaloosa, Northport, Holt, University Mall, McFarland Mall, 
  Bryant Denny Stadium, Tuscaloosa Amphitheater, Shelton State 
  Community College, Tuscaloosa Regional Airport, University Of 
  Alabama Quad, Taylorville, Stillman College, Oliver Lock And Dam, 
  Lake Tuscaloosa Dam, Cottondale, Palmore Park, Englewood, Lake 
  Harris, Holt Lock And Dam and Little Sandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3309 8746 3309 8759 3322 8767 3329 8761
      3330 8748 3319 8738

FLASH FLOOD...RADAR INDICATED

$$

86/Martin
1 follow-up statement
499 
WGUS74 KBMX 061327
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
827 AM CDT Sun Apr 6 2025

ALC125-061337-
/O.CAN.KBMX.FF.W.0009.000000T0000Z-250406T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-
827 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING FOR SOUTHWESTERN TUSCALOOSA COUNTY HAS BEEN 
REPLACED WITH A FLOOD ADVISORY...

&&

LAT...LON 3309 8746 3309 8759 3322 8767 3329 8761
      3330 8748 3319 8738

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 5:33 AM CDT, 1 hour earlier. Its key messages:

  • Updated at 527 AM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Birmingham AL
533 AM CDT Sun Apr 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 527 AM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.SHORT TERM...
(Today through Monday)
Issued at 530 AM CDT SUN APR 6 2025

The orientation of the main line will eventually begin to orient
more ENE-WSW with time as the outflow keep sinking south. The main
activity should reach the Birmingham metro area by 6-8 AM. Behind
the main line, continuing rain and thunderstorms are anticipated,
which may transition areas along I-20 to a flooding threat
further into the morning.

The system continues its slow trek to the east through the day.
While a few segments within the line of showers and storms will be
capable of severe, with all modes of severe possible. We may see
an uptick in convection the later we get into the late morning and
early afternoon as we see some heating ahead of the line. This
system will not be moving at a fast clip, so flooding will likely
become a concern through the day, with perhaps the highest totals
between I-20 and I-85. Latest guidance places a large swath of 3
to 4 inches in this area through Monday afternoon.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 100 AM CDT SUN APR 6 2025

Behind this system, we are going to see some colder temperatures
move into the region along with dry air. Right now we may see
frost and freeze conditions expected for the northern half of the
area Tuesday morning and all of Central Alabama Wednesday morning.
So be ready to make preparations for any sensitive vegetation.
The next rain maker will be Thursday afternoon into Friday with a
passing cold front. The main dynamics for this system remains well
to the north so severe weather should not be an issue.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 530 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms are in TCL and will be
moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely
see the line work in by 15 to 16z. This will be an extremely slow
system and will provide showers and storms for a prolonged time
through the afternoon. Flooding may develop as well and could
impact a few locations.

16

&&

.FIRE WEATHER...

Heavy rain and storms will overspread across the area through
Monday, with a Flood Watch now in effect through Monday evening.
However, conditions will quickly mix back out behind the front,
with MinRH values expected to fall back into the upper 20s to low
30s by Tuesday into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  50  58  37 / 100  60  30   0
Anniston    74  53  58  38 / 100  70  50   0
Birmingham  73  52  57  41 / 100  60  30   0
Tuscaloosa  74  50  60  40 / 100  40  20   0
Calera      73  52  59  40 / 100  60  40   0
Auburn      77  58  61  42 / 100 100  80  10
Montgomery  79  56  60  42 / 100  90  70  10
Troy        80  57  60  42 /  90 100  90  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CDT Sun Apr 6 2025

ALZ011>015-017>050-071115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this afternoon. Storms will be capable of producing
damaging winds, large hail, and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for flooding.

In the hours before

Local storm report, Apr 6, 3:39 AM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
339 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     Hail             Belk                    33.65N 87.93W
04/06/2025  E0.75 Inch       Fayette            AL   Public

            Dime size hail reported in Belk.

&&
Local storm report, Apr 6, 3:40 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
340 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Hail             1 SSE Fayette           33.68N 87.83W
04/06/2025  E0.25 Inch       Fayette            AL   Public

            Pea size hail in Fayette.

&&
Special weather statement, Apr 6, 4:07 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 AM CDT Sun Apr 6 2025

ALZ022-060945-
Pickens AL-
407 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PICKENS COUNTY THROUGH
445 AM CDT...

At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paulette, or 8 miles southeast of Macon, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gainesville Lake Campground, Aliceville, Garden, Carrollton,
Dillburg, Pickensville, McMullen, George Downer Airport, Owens, Kirk,
Cochrane, Johnston Lake, Memphis, Bevill Lock And Dam, and Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.

&&

LAT...LON 3342 8829 3324 8784 3299 8830 3299 8834
TIME...MOT...LOC 0906Z 236DEG 49KT 3305 8843

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

25/Owen
Special weather statement, Apr 6, 4:40 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
440 AM CDT Sun Apr 6 2025

ALZ022-023-031-061045-
Greene AL-Pickens AL-Tuscaloosa AL-
440 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TUSCALOOSA...
CENTRAL PICKENS AND NORTHERN GREENE COUNTIES THROUGH 545 AM CDT...

At 440 AM CDT, Doppler radar was tracking a strong thunderstorm near
Aliceville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aliceville, Snoddy, Carrollton, Dillburg, Ralph, George Downer
Airport, Union, Fosters Boat Landing, Mound State Park, Kirk,
Pleasant Ridge, Lewiston, Benevola, Johnston Lake, Echola, Lake
Lurleen State Park, Elrod, Garden, North Pickens Airport, and McShan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.

&&

LAT...LON 3345 8817 3343 8770 3300 8761 3301 8771
      3299 8771 3298 8775 3296 8774 3295 8773
      3292 8820 3294 8820 3294 8817 3296 8819
      3296 8816 3300 8817 3300 8822
TIME...MOT...LOC 0940Z 246DEG 26KT 3308 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Apr 6, 4:41 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
441 AM CDT Sun Apr 6 2025

ALZ013-015-023-061015-
Fayette AL-Walker AL-Tuscaloosa AL-
441 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WALKER...NORTH CENTRAL
TUSCALOOSA AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 515 AM CDT...

At 441 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Samantha, or 16 miles north of Northport, moving
north at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Whitson, Goodsprings, Boley Springs, Windham Springs, Samantha, West
Corona, Jasper, Cedrum Area, Wiley, Holly Grove, The Wye, Bankhead
Lock And Dam, Tutwiler, Parrish, Oakman, Binion Creek Landing,
Gamble, Corona, Townley, and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central and
west central Alabama.

&&

LAT...LON 3384 8715 3349 8732 3349 8733 3347 8734
      3346 8733 3331 8740 3339 8764 3394 8745
TIME...MOT...LOC 0941Z 201DEG 42KT 3348 8750

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

25/Owen
Local storm report, Apr 6, 6:14 AM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
614 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     Flash Flood      5 SSE Hightogy          33.63N 88.07W
04/06/2025                   Lamar              AL   Emergency Mngr

            Water flowing over Highway 17 near Steedley
            Road.

&&

16

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 3:07 AM CDTFlash Flood WarningBMXFayette, Walker, Winston4 hr
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 7:45 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby112 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:12 AM CDTTornado WarningBMXAutauga, Dallas, Lowndes14 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:28 PM CDTFlash Flood WarningBMXElmore, Lowndes, Montgomery3 hr
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 1:59 PM CDTFlash Flood WarningBMXBullock, Chambers, Elmore, Lee, Macon, Tallapoosa91 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.